MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: ovariectomy.Event description: phone conversation with the sales rep on 27oct20: as discussed by phone you have been aware of an incident with model ctb33 where a piece of component from the seal fell inside the patient.Communication received by email from (b)(6) on 29oct20 translation: on an operation performed under laparoscopy by dr [name], the small internal black valve of the applied trocar ref ctb33 lot 1386896 was found in the abdominal cavity.The surgeon noted the presence of this foreign body during the removal of the anatomical piece and the valve could be removed without consequence for the patient.Current state of the patient: no consequence actions taken in the care establishment to take care of the patient: actions taken for the patient with regard to the medical device part withdrawn no action taken actions taken in the establishment declaration laboratory and (b)(6).Additional information received by email from applied medical representative on 02nov20 : the event unit is not available to return for evaluation.It has been destroyed.The procedure performed was an ovariectomy.Scissors from [name] have been used during the procedure.Additional information received by email from applied medical representative on 04nov20; the surgeon confirmed that the detached piece is an entire component.Intervention: the surgeon noted the presence of this foreign body during the removal of the anatomical piece and the valve could be removed without consequence for the patient.Patient status: no patient injury or illness occur associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience of seal component separation could not be confirmed.Based on the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of instruments (scissors) through the trocar.Applied medical's instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description
Procedure performed: ovariectomy.Event description: phone conversation with the sales rep on 27oct20: as discussed by phone you have been aware of an incident with model ctb33 where a piece of component from the seal fell inside the patient.Communication received by email from ansm on 29oct20: translation: on an operation performed under laparoscopy by dr [name], the small internal black valve of the applied trocar ref ctb33 lot 1386896 was found in the abdominal cavity.The surgeon noted the presence of this foreign body during the removal of the anatomical piece and the valve could be removed without consequence for the patient.Current state of the patient: no consequence actions taken in the care establishment to take care of the patient: actions taken for the patient with regard to the medical device part withdrawn no action taken actions taken in the establishment declaration laboratory and ansm.Additional information received by email from applied medical representative on 02nov20: the event unit is not available to return for evaluation.It has been destroyed.The procedure performed was an ovariectomy.Scissors from have been used during the procedure.Additional information received by email from applied medical representative on 04nov20: the surgeon confirmed that the detached piece is an entire component.Intervention: the surgeon noted the presence of this foreign body during the removal of the anatomical piece and the valve could be removed without consequence for the patient.Patient status: no patient injury or illness occur associated with the complaint event.

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10818469
Report Number2027111-2020-00611
Device Sequence Number4087233
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)230703(30)01(10)1386896
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2023
Device Model NumberCTB33
Device Catalogue Number101472323
Device Lot Number1386896
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date11/20/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCISSORS (VECTEC)